# SDR AALA20170415001

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 6,427 hours, 2,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT GALLEY EXIT SIGN IS BROKEN. REPLACED AFT RT GALLEY EXIT SIGN ASSY AND OPS CK IS NORMAL IAW AMM 33-51-01. THE AIRCRAFT WAS NOT GROUNDED.
